# SDR CA190523003

- Difficulty date: May 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,249 hours
- Propeller: Hamstd 14SF7
- System (JASC): 2422 · AC Inverter
- Part: Control Box
- Part number: DH103011531200SS
- Condition: Shorted
- Location: Ac Inverter
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G, H
- Precautionary procedure: H, A

## Discrepancy

(CAN) MULTIPLE INVERTER FAILURE `PRI INV`, `SEC INV`, `AUX INV`, `LVAC26` AND `R26VAC` CAUTION LIGHTS ILLUMINATED. LOST ALL FLIGHT INSTRUMENTS ON CAPT, F/O SIDE OF AIRCRAFT. QRH PG 9.11 ACTIONED AND 115V BUS TIE CB PULLED. STRONG ELECTRICAL SMELL IN FLIGHT DECK. SECONDARY INVERTER AND PARALLELING CONTROL BOX WERE REPLACED. CTRL BOX AND INVERTER TRAY REMOVED FROM AIRCRAFT. DETERMINED PARALLELING CONTROL BOX WAS INTERNALLY DAMAGED. BECAUSE OF STRONG ODOR BLEACHE TO SECONDARY INVERTER THIS INVERTER WAS REPLACED. TRAY WAS OUT OF AIRCRAFT FOR APROX 2 DAYS WHILE AWAITING PARTS. NO EVIDENCE OF PRIMARY OR AUXILIARY INVERTER DAMAGE. SMELL WAS CLEAR OF FLIGHT DECK. AFTER CTRL BOX AND INVERTER (SEC) WAS REPLACED, AIRCRAFT WAS POWERED FOR 1 HOUR AND FULL ENGINE RUNS FOR 45 MINS. ALL INVERTER LOADS WERE NORMAL AND SYSTEM FUNCTIONED NORMAL. (TC# 20190523003)
